Abdolrahman Razani
Cited by
Cited by
A common fixed point theorem in L-fuzzy metric spaces
R Saadati, A Razani, H Adibi
Chaos, Solitons & Fractals 33 (2), 358-363, 2007
Existence of radial solutions for a p(x) -Laplacian Dirichlet problem
MA Ragusa, A Razani, F Safari
Advances in Difference Equations 2021 (1), 1-14, 2021
A contraction theorem in fuzzy metric spaces
A Razani
Fixed Point Theory and Applications 2005, 1-9, 2005
Some fixed point theorems for rational Geraghty contractive mappings in ordered b-metric spaces
RJ Shahkoohi, A Razani
Journal of Inequalities and Applications 2014, 1-23, 2014
A common fixed point theorem of compatible maps in Menger space
A Razani, M Shirdaryazdi
Chaos, Solitons & Fractals 32 (1), 26-34, 2007
Some fixed point theorems of integral type contraction in cone metric spaces
F Khojasteh, Z Goodarzi, A Razani
Fixed Point Theory and Applications 2010, 1-13, 2010
Invariant approximation for CAT (0) spaces
A Razani, H Salahifard
Nonlinear Analysis: Theory, Methods & Applications 72 (5), 2421-2425, 2010
Fixed Point Theorems for Hybrid Rational Geraghty Contractive Mappings in Ordered b‐Metric Spaces
F Zabihi, A Razani
Journal of Applied Mathematics 2014 (1), 929821, 2014
Periodic points of T-Ciric generalized contraction mappings in ordered metric spaces
M Abbas, V Parvaneh, A Razani
Georgian Math. J. 19 (4), 597-610, 2012
Common fixed point theorems for families of weakly compatible maps
L Ćirić, A Razani, S Radenović, JS Ume
Computers & Mathematics with Applications 55 (11), 2533-2543, 2008
Existence of fixed point for the nonexpansive mapping of intuitionistic fuzzy metric spaces
A Razani
Chaos, Solitons & Fractals 30 (2), 367-373, 2006
Subsonic detonation waves in porous media
A Razani
Physica Scripta 94 (8), 6 pages, 2019
Two weak solutions for some Kirchhoff-type problem with Neumann boundary condition
M Makvand Chaharlang, A Razani
Georgian Mathematical Journal 28 (3), 429-438, 2021
A Fourth Order Singular Elliptic Problem Involving -biharmonic Operator
M Makvand Chaharlang, A Razani
Taiwanese Journal of Mathematics 23 (3), 589–599, 2019
Two fixed-point theorems for mappings satisfying a general contractive condition of integral type in the modular space.
M Beygmohammadi, A Razani
Int. J. Math. Math. Sci. 2010, 317107:1-317107:10, 2010
Fixed points of nonlinear and asymptotic contractions in the modular space.
A Razani, E Nabizadeh, MB Mohamadi, SH Pour
Abstract & Applied Analysis, 2007
A Sequence of Radially Symmetric Weak Solutions for Some Nonlocal Elliptic Problem in
M Makvand Chaharlang, MA Ragusa, A Razani
Mediterranean Journal of Mathematics 17 (2), 1-12, 2020
Two weak solutions for a singular -Laplacian problem
F Behboudi, A Razani
Filomat 33 (11), 3399-3407, 2019
On the existence of periodic solutions for a class of generalized forced Liénard equations
MR Pournaki, A Razani
Applied Mathematics Letters 20 (3), 248-254, 2007
Common fixed point theorems of integral type in modular spaces
A Razani, R Moradi
Bulletin of the Iranian Mathematical Society 35 (2), 11-24, 2011
The system can't perform the operation now. Try again later.
Articles 1–20